MAUDE Adverse Event Report: MAQUET SAS N/A; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS N/A; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARD568217113A
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter: getinge technician.Getinge became aware of an issue with one of the surgical equipment - xs12.The designated complaint unit employee confirmed based on the photographic evidence that the paint was peeling from monitor holder and the label was chipping off.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination in case of reoccurrence.Based on the information collected, it was established that when the event occurred, the surgical equipment did not meet its specification and in this way the device contributed to event.Provided information does not indicate if upon the event occurrence, the device was or was not being used for patient treatment.A root cause analysis for paint and label peeling problems was performed by subject matter experts and concluded that all maquet sas products comply with: according to analysis the label peeling is probably due to collision or repeated excessive rubbing during cleaning of the device, the use of aggressive or unsuitable cleaning agents may be a contributing factor.According to paint peeling analysis is following, all maquet sas products comply with: iec 60601-1 ed.2.0 & ed.3.0 general requirements for basic safety and essential performance.Iec 60601-2-41 particular requirements for the safety of surgical luminaires and luminaire for diagnosis.Paint definition pfc066.This procedure defines maquet sas¿s requirements for all painted parts.Disinfection products test: the aim of these tests is to detect any incompatibility with disinfectant.The paint chip or paint damages are due to: impacts, collisions (abnormal use).The operating manual includes the instructions to pre-position the arms prior to use, in order to prevent damages.To prevent any similar incident, it is recommended to avoid the collisions between devices.Daily checks and visual inspections during the cleaning procedure allow to detect the paint and label defect, we recommend to perform corrective maintenance to rectify the default after its detection.Minor pain chip can be repaired with touch up paint, nevertheless the parts impacted by serious damage must be replaced.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number (b)(4).
 
Additional Manufacturer Narrative
Event site postal code: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
Getinge became aware of an issue with one of the surgical equipment - xs12.The designated complaint unit employee confirmed based on the photographic evidence that the paint was peeling from monitor holder and the label was chipping off.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination in case of reoccurrence.

Brand Name
N/A
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key21322593
Report Number9710055-2025-0000051
Device Sequence Number7866044
Product Code FSY
UDI-Device Identifier03700712406042
UDI-Public(01)03700712406042
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARD568217113A
Device Catalogue NumberXS12
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by Manufacturer04/10/2025
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown